Alert archive / Maine / Wind Chill Advisories in 2012
Wind Chill Advisory 7, NWS Caribou, ME
NWS Caribou, ME issued this wind chill advisory at Feb 12, 2012, 3:01 PM EST for 4 counties in Maine. It took effect at Feb 12, 2012, 7:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 3:01 PM EST (20:01 UTC)
- In effect from
- Feb 12, 2012, 7:00 PM EST
- Expired
- Feb 13, 2012, 12:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 67 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554 WWUS41 KCAR 122001 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 301 PM EST SUN FEB 12 2012 MEZ001-003-004-130415- /O.NEW.KCAR.WC.W.0001.120213T0000Z-120213T1700Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 301 PM EST SUN FEB 12 2012 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST MONDAY. * WIND CHILL READINGS...AS LOW AS 43 BELOW...ESPECIALLY ACROSS THE HIGHER TERRAIN. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...FALLING TO AROUND 20 BELOW ZERO BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MEZ011-031-032-130415- /O.NEW.KCAR.WC.Y.0007.120213T0000Z-120213T1400Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 301 PM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST MONDAY. * WIND CHILL READINGS...AS LOW AS 28 BELOW...ESPECIALLY ACROSS THE HIGHER TERRAIN. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...FALLING TO AROUND 10 BELOW ZERO BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ002-005-006-010-130415- /O.NEW.KCAR.WC.Y.0007.120213T0000Z-120213T1700Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD 301 PM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON EST MONDAY. * WIND CHILL READINGS...AS LOW AS 34 BELOW...ESPECIALLY ACROSS THE HIGHER TERRAIN. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...FALLING TO 15 TO 20 BELOW ZERO BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ DUDA
3 follow-up statements
738 WWUS41 KCAR 130229 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 929 PM EST SUN FEB 12 2012 MEZ001-003-004-131100- /O.CON.KCAR.WC.W.0001.000000T0000Z-120213T1700Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 929 PM EST SUN FEB 12 2012 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WIND CHILL READINGS...AS LOW AS 40 BELOW. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...21 BELOW TO ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MEZ011-031-032-131100- /O.CON.KCAR.WC.Y.0007.000000T0000Z-120213T1400Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 929 PM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST MONDAY... * WIND CHILL READINGS...AS LOW AS 28 BELOW. * WINDS...WEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...10 BELOW TO 1 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$ MEZ002-005-006-010-131100- /O.CON.KCAR.WC.Y.0007.000000T0000Z-120213T1700Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY... HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...GREENVILLE... MONSON...BLANCHARD 929 PM EST SUN FEB 12 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY... * WIND CHILL READINGS...AS LOW AS 34 BELOW. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...17 BELOW TO 5 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$
492 WWUS41 KCAR 131315 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 815 AM EST MON FEB 13 2012 MEZ005-006-010-131415- /O.CAN.KCAR.WC.Y.0007.000000T0000Z-120213T1700Z/ NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET... PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD 815 AM EST MON FEB 13 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$ MEZ011-031-032-131415- /O.CAN.KCAR.WC.Y.0007.000000T0000Z-120213T1400Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 815 AM EST MON FEB 13 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$ MEZ001-003-004-131700- /O.CON.KCAR.WC.W.0001.000000T0000Z-120213T1700Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 815 AM EST MON FEB 13 2012 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL READINGS...AS LOW AS 34 BELOW. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...14 BELOW TO 3 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ MEZ002-131700- /O.CON.KCAR.WC.Y.0007.000000T0000Z-120213T1700Z/ NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 815 AM EST MON FEB 13 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WIND CHILL READINGS...AS LOW AS 30 BELOW. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...2 BELOW TO 11 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. && $$
447 WWUS41 KCAR 131636 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1136 AM EST MON FEB 13 2012 MEZ001-003-004-131745- /O.EXP.KCAR.WC.W.0001.000000T0000Z-120213T1700Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN 1136 AM EST MON FEB 13 2012 ...WIND CHILL WARNING WILL EXPIRE AT NOON EST TODAY... SINCE THE WIND CHILL HAS DROPPED BELOW WARNING CRITERIA, THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT NOONTIME. HOWEVER, A COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS WILL CONTINUE TO PRODUCE WIND CHILLS BETWEEN 10 BELOW TO 20 BELOW FOR THE REMAINDER OF THIS AFTERNOON. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. $$ MEZ002-131745- /O.EXP.KCAR.WC.Y.0007.000000T0000Z-120213T1700Z/ NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 1136 AM EST MON FEB 13 2012 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY... SINCE THE WIND CHILL HAS DROPPED BELOW ADVISORY CRITERIA, THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT NOONTIME. HOWEVER, A COMBINATION OF COLD TEMPERATURES AND BRISK NORTHWEST WINDS WILL CONTINUE TO PRODUCE WIND CHILLS BETWEEN 10 BELOW TO 20 BELOW FOR THE REMAINDER OF THIS AFTERNOON. IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR HEAD. $$ FOSTER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 3:00 PM EST, 1 minute earlier.
Area forecast discussion, Feb 12, 3:00 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
300 PM EST SUN FEB 12 2012
.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH THROUGH THE MARITIMES TONIGHT THROUGH
MONDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
LOW PRESSURE WILL CONTINUE TO MOVE NORTH THROUGH THE CANADIAN
MARITIMES THROUGH MONDAY. THE FORECAST AREA WILL REMAIN IN A DRY
NORTHWEST FLOW IN THE WAKE OF THIS SYSTEM TONIGHT THROUGH MONDAY.
THIS WILL BRING MAINLY CLEAR SKIES TO THE REGION TONIGHT WITH
MOSTLY SUNNY SKIES EXPECTED ON MONDAY. LOW TEMPERATURES ARE
EXPECTED TO FALL TO 15 TO 20 BELOW ZERO ACROSS MOST OF THE
NORTHERN HALF OF THE FORECAST AREA BY DAYBREAK MONDAY...WITH 5 TO
10 BELOW ZERO ACROSS MUCH OF THE REST OF THE FORECAST AREA. THE
VERY COLD TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS TONIGHT
RESULTING IN VERY COLD WIND CHILLS...ESPECIALLY ACROSS FAR
NORTHWEST MAINE WHERE A WIND CHILL WARNING WILL BE ISSUED FOR THIS
EVENING THROUGH MIDDAY MONDAY. ELSEWHERE...A WIND CHILL ADVISORY
IS BEING ISSUED FOR THIS EVENING INTO MID MORNING MONDAY FOR THE
REST OF NORTHERN MAINE AND THE CENTRAL MAINE HIGHLANDS. ACROSS
DOWNEAST MAINE ACTUAL AIR TEMPERATURES ARE NOT EXPECTED TO BE
QUITE AS COLD WITH WIND CHILL TEMPERATURES REMAINING ABOVE
ADVISORY LEVELS FOR THE MOST OF THE NIGHT. HIGH TEMPERATURES ON
MONDAY ARE EXPECTED TO ONCE AGAIN BE BELOW NORMAL FOR THIS TIME OF
YEAR WITH SINGLE DIGITS ABOVE ZERO TO NEAR 10 DEGREES ACROSS THE
NORTH...AND MID TO UPPER TEENS ACROSS DOWNEAST.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
CANADIAN ARCTIC HIGH PRESSURE WILL MOVE JUST NORTH OF THE STATE
MONDAY NIGHT AND THEN MOVE NORTHEAST OF THE REGION ALLOWING ARCTIC
AIRMASS TO START TO RETREAT. HOWEVER, ONE MORE BITTER COLD NIGHT
IN STORE FOR MONDAY NIGHT. WARM AIR ADVECTION CLOUDS WILL START TO
INVADE THE STATE FROM THE WEST DURING MONDAY NIGHT PREVENTING
TEMPERATURES FROM COMPLETELY BOTTOMING OUT, BUT STILL EXPECTING
SUBZERO LOWS FOR MUCH OF NORTHERN AND CENTRAL SECTIONS WITH SINGLE
NUMBERS ELSEWHERE. WARM AIR ADVECTION WILL CONTINUE ACROSS THE
REGION ON TUESDAY WITH CLOUDS AND MODERATING SURFACE TEMPERATURES.
MAY HAVE ENOUGH LOW LEVEL MOISTURE TO PRODUCE SOME SCATTERED
FLURRIES ACROSS THE NORTH BUT WITH LIMIT MOISTURE ALOFT NOT
EXPECTING ANY ACCUMULATION AT THIS TIME. WARM AIR ADVECTION TO
CONTINUE INTO WEDNESDAY AS TEMPERATURES WARM TO ABOVE FREEZING
EXCEPT OVER THE EXTREME NORTH.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WEAK LOW PRESSURE WILL MOVE WELL SOUTH OF THE GULF OF MAINE SO
EXPECTING A MAINLY DRY FORECAST WEDNESDAY NIGHT INTO THURSDAY WITH
TEMPERATURES ABOVE NORMAL FOR THIS TIME OF THE YEAR. NEXT LOW
PRESSURE WILL MOVE THROUGH THE GREAT LAKES AS IT APPROACHES NEW
ENGLAND FROM THE WEST. MODELS IN FAIRLY GOOD AGREEMENT WITH
PRECIPITATION TO SPREAD FROM WEST TO EAST ACROSS THE REGION ON
FRIDAY. EXPECT LOW PRESSURE TO WEAKEN AS IT MOVES INTO WESTERN NEW
ENGLAND WITH POSSIBLE REDEVELOPMENT IN THE GULF OF MAINE LATER ON
FRIDAY. IF LOW PRESSURE THEN OCCLUDES, PRECIPITATION MAY LINGER
INTO SATURDAY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS EXPECTED ALL TERMINALS THROUGH MONDAY.
SHORT TERM: VFR CONDITIONS ACROSS DOWNEAST TERMINALS MONDAY NIGHT
THROUGH THURSDAY THEN LOWERING TO MVFR/IFR IN RAIN OR SNOW ON
FRIDAY. VFR CONDITIONS ACROSS NORTHERN SITES MONDAY NIGHT BUT
LOWERING TO MVFR CEILINGS TUESDAY THROUGH THURSDAY. CONDITIONS
MAY LOWER TO IFR IN SNOW ON FRIDAY.
&&
.MARINE...
NEAR TERM: WIND/SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS
THROUGH MONDAY...THUS A SMALL CRAFT ADVISORY IS IN EFFECT.
FREEZING SPRAY IS POSSIBLE TONIGHT THROUGH EARLY MONDAY MORNING.
SHORT TERM: EXPECT CONDITIONS TO FALL BELOW SCA CRITERIA ON
TUESDAY AND REMAIN BELOW SCA CONDITIONS THROUGH FRIDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO NOON EST MONDAY
FOR MEZ002-005-006-010.
WIND CHILL WARNING FROM 7 PM THIS EVENING TO NOON EST MONDAY
FOR MEZ001-003-004.
WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST MONDAY
FOR MEZ011-031-032.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EST MONDAY FOR ANZ050>052.
&&
NEAR TERM...DUDA
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...DUDA
MARINE...DUDA/FOSTERHazardous weather outlook, Feb 12, 11:39 AM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1139 AM EST SUN FEB 12 2012 MEZ001>006-010-011-015>017-029>032-131645- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1139 AM EST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-131645- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1139 AM EST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:27 AM EST | Small Craft Advisory | CAR | 38 hr | |
| Feb 12, 3:01 PM EST | Wind Chill Warning | CAR | Aroostook, Piscataquis, Somerset | 21 hr |
Nearby
Wind Chill Advisories in Maine, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.